# SDR DALA1222340908

- Difficulty date: April 4, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 65,725 hours, 51,223 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1211-1328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE CORROSION IN THE LONGERON 25L STA 1211, STA 1231 STA 1325-1328 AS 603.  CORROSION OUT OF LIMITS 25L SAT 1211 AND 1231 PER SRM 53-01 FIG 1 SHEET 3.  INSTALLED NEW LONGERON 25L AT STA 1202-1294.5 PER SRM 51-30-05 PG 20.
